JournalsrlmVol. 25, No. 4pp. 345–358

A fractional Gehring lemma, with applications to nonlocal equations

  • Tuomo Kuusi

    Aalto University, Finland
  • Giuseppe Mingione

    Università di Parma, Italy
  • Yannick Sire

    Université Aix-Marseille, Marseille, France
A fractional Gehring lemma, with applications to nonlocal equations cover
Download PDF

Abstract

We describe a fractional version of the classical Gehring lemma. As a consequence, new self-improving regularity properties of solutions to integrodi¤erential equations emerge.

Cite this article

Tuomo Kuusi, Giuseppe Mingione, Yannick Sire, A fractional Gehring lemma, with applications to nonlocal equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 25 (2014), no. 4, pp. 345–358

DOI 10.4171/RLM/683